MAUDE Adverse Event Report: ST. JUDE MEDICAL - NEUROMODULATION PROCLAIM¿ 7 IMPLANTABLE PULSE GENERATOR; SCS IPG

ST. JUDE MEDICAL - NEUROMODULATION PROCLAIM¿ 7 IMPLANTABLE PULSE GENERATOR; SCS IPG
Model Number 3667
Medical Device Problem Code Application Program Freezes or Fails to Launch (4031)
Health Effect - Clinical Code Inadequate Pain Relief (2388)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The results, method, and conclusion codes along with the investigation results will be provided in final report.The device is included in the neuromodulation implantable pulse generator (ipg) inoperable when exposed to monopolar electrosurgery advisory notice issued by abbott on 02 june 2017.
 
Event or Problem Description
It was reported the patients ipg became inoperable following an unrelated surgery.As a result, surgical intervention was undertaken during which the ipg was explanted and replaced.Surgical intervention addressed the issue.
 
Additional Manufacturer Narrative
The reported event for inoperable ipg was confirmed.It was determined the device was running the service application software.This condition is consistent with electrocautery use during surgery.Per event details, the ipg no longer communicated following a procedure.There is guidance in the clinicians manual regarding proper handling of the device when using electrocautery.As a result of this finding, actions have been taken to prevent reoccurrence.
 
Additional Manufacturer Narrative
(b)(4).

Brand Name
PROCLAIM¿ 7 IMPLANTABLE PULSE GENERATOR
Common Device Name
SCS IPG
Manufacturer (Section D)
ST. JUDE MEDICAL - NEUROMODULATION
6901 preston rd
plano TX 75024
MDR Report Key9705964
Report Number1627487-2020-01457
Device Sequence Number14288257
Product Code LGW
UDI-Device Identifier05415067023254
UDI-Public05415067023254
Combination Product (Y/N)N
Initial Reporter CountryBE
PMA/510(K) Number
P010032
Number of Events Summarized1
Summary Report (Y/N)N
Device Explanted Year2020
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 04/09/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date07/23/2020
Device Model Number3667
Device Catalogue Number3667
Device Lot Number6546622
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer02/13/2020
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 01/27/2020
Supplement Date Received by Manufacturer03/05/2020
04/09/2020
Initial Report FDA Received Date02/13/2020
Supplement Report FDA Received Date03/18/2020
04/09/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
1627487/06/02/2017/001-C
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;